Up And Up Infants Acetaminophen Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes• more than 5 doses in 24 hours, which is the maximum daily amount • with other drugs containing acetaminophen
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:• skin reddening • blisters • rash
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
taking the blood thinning drug warfarin
do not exceed recommended dose (see overdose warning)
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical even if you do not notice any signs or symptoms.
liver diseaseAsk a doctor or pharmacist before use if your child is
taking the blood thinning drug warfarinStop use and ask a doctor if • pain gets worse or lasts more than 5 days • fever gets worse or lasts more than 3 days • new symptoms occur • redness or swelling is present These could be signs of a serious condition.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
temporarily:• reduces fever • relieves minor aches and pains due to: • the common cold • flu • headache • sore throat • toothache
There is currently no drug history available for this drug.
There are no additional details available for this product.